MathSciNet Relay Station
MathSciNet bibliographic data
MR891635 (88i:11032) 11F70 (22E55)
Gilbert, George T. Strong multiplicity theorems for ${\rm GL}(n)$. Trans. Amer. Math. Soc. 302 (1987), no. 2, 561–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement